# SDR YENA2024060500833

- Difficulty date: May 31, 2024
- Submitted: June 5, 2024
- Operation: Air carrier
- Aircraft: N3062J
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55115
- Aircraft time: 7,357 hours, 2,758 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Longeron
- Part number: UNKNOWN
- Condition: Corroded
- Location: Wng-Bdy Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: FUSELAGE /WING TO BODY FAIRING/ RH LONGERON/ CORROSION- TEMPORARY REPAIR TO BE CARRIED OUT; FUSELAGE /WING TO BODY FAIRING/ RH LONGERON/ CORROSION- TEMPORARY REPAIR CARRIED OUT AS PER EC AC24-564-01.  (CONSIDERED AS A MAJOR REPAIR)
